| Model Number |
72400098 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for cuff is (b)(4) and for balloon is (b)(4).
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) went to the hospital because the product was not working properly.Two weeks later upon inspection, a crack was found in the pump connecting tube, so the pump and the cuff were explanted and replaced.No patient complications reported.